# SDR DALA2021062803481

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Frm 49 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 BENT FRAME 49 LOC.AT LEVEL OF STR 28R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER ER/A 592055-14 PRI REV.0, REV.1 AND ER/A 592055-14 REV. ORIGINAL. (1853319)
